# SDR FDEA201710102886

- Difficulty date: October 10, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 100,954 hours, 29,942 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARC0357
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, PANEL 541 LB IS DELAMINATED/SPLIT. REPAIRED LT WING, PANEL 541 LB AT THE DELAMINATED/SPLIT AREA REF SRM 51-71-00 VOL 2 PG 1-47 AND DRAWING NUMBER ARC0357.
